# SDR AALA20100319TUL01

- Difficulty date: March 19, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 67,756 hours, 35,923 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD MID FLAP, MOST INBOARD BULL-NOSE IS GOUGED AT HINGE FAIRING AREA.  BLENDED GOUGED AREA AND DYE CHECKED, NO CRACKS FOUND, PER ESO 80559.  ALODINED BLENDED AREA, FLUSH FILLED, PRIMED, FABRICATED AND INSTALLED REPAIR DOUBLER, PER EA MD80-57-009671.
